Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 242, NWS Amarillo, TX

August 7, 20214 counties in Texas; Beaver County, Texas County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 7, 2021, 8:00 PM CDT for 4 counties in Texas; Beaver County, Texas County, Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2021, 8:00 PM CDT (01:00 UTC)
Expired
Aug 7, 2021, 9:00 PM CDT
In force
60 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beaver County, OK, Texas County, OK, Hansford County, TX, Lipscomb County, TX, Ochiltree County, TX, Sherman County, TX

The radar

The Dodge City radar (KDDC), 147 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 4:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2021-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1651 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2021-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1651 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
2554 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

275 
WUUS54 KAMA 080100
SVRAMA
OKC007-139-TXC195-295-357-421-080200-
/O.NEW.KAMA.SV.W.0242.210808T0100Z-210808T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
800 PM CDT Sat Aug 7 2021

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Beaver County in the Panhandle of Oklahoma...
  Southeastern Texas County in the Panhandle of Oklahoma...
  Northern Lipscomb County in the Panhandle of Texas...
  Northern Hansford County in the Panhandle of Texas...
  Northeastern Sherman County in the Panhandle of Texas...
  Northern Ochiltree County in the Panhandle of Texas...

* Until 900 PM CDT.

* At 800 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles west of Forgan to near Balko to 11 miles
  northwest of Gruver, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected.

* Locations impacted include...
  Perryton, Beaver, Booker, Gruver, Forgan, Follett, Darrouzett,
  Hardesty, Gate, Knowles, Elmwood, Farnsworth, Boyd, Waka, Floris,
  Bryans Corner, Mocane, Slapout, Balko and Texhoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3629 10000 3625 10168 3649 10185 3672 10079
      3700 10065 3700 10000
TIME...MOT...LOC 0100Z 305DEG 33KT 3692 10063 3660 10071 3636 10157 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LFM
2 follow-up statements
462 
WWUS54 KAMA 080126
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
826 PM CDT Sat Aug 7 2021

TXC421-080135-
/O.CAN.KAMA.SV.W.0242.000000T0000Z-210808T0200Z/
Sherman TX-
826 PM CDT Sat Aug 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERMAN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3625 10162 3650 10163 3672 10079 3685 10072
      3687 10000 3629 10000
TIME...MOT...LOC 0125Z 304DEG 33KT 3677 10020 3648 10049 3631 10152 

$$

OKC007-139-TXC195-295-357-080200-
/O.CON.KAMA.SV.W.0242.000000T0000Z-210808T0200Z/
Beaver OK-Texas OK-Lipscomb TX-Hansford TX-Ochiltree TX-
826 PM CDT Sat Aug 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BEAVER...SOUTHEASTERN TEXAS...NORTHERN LIPSCOMB...NORTHERN
HANSFORD AND NORTHERN OCHILTREE COUNTIES...

At 825 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Knowles to 3 miles northeast of
Booker to 7 miles northwest of Gruver, moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible.

Locations impacted include...
Perryton, Beaver, Booker, Gruver, Follett, Darrouzett, Hardesty,
Gate, Elmwood, Farnsworth, Boyd, Waka, Bryans Corner, Slapout and
Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3625 10162 3650 10163 3672 10079 3685 10072
      3687 10000 3629 10000
TIME...MOT...LOC 0125Z 304DEG 33KT 3677 10020 3648 10049 3631 10152 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LFM
388 
WWUS54 KAMA 080155
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
855 PM CDT Sat Aug 7 2021

OKC007-139-TXC195-295-357-080205-
/O.EXP.KAMA.SV.W.0242.000000T0000Z-210808T0200Z/
Beaver OK-Texas OK-Lipscomb TX-Hansford TX-Ochiltree TX-
855 PM CDT Sat Aug 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR BEAVER...SOUTHEASTERN TEXAS...
NORTHERN LIPSCOMB...NORTHERN HANSFORD AND NORTHERN OCHILTREE COUNTIES
WILL EXPIRE AT 900 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3625 10162 3650 10163 3672 10079 3685 10072
      3687 10000 3629 10000
TIME...MOT...LOC 0155Z 305DEG 33KT 3662 9994 3634 10023 3617 10126 

$$

LFM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:20 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 7, 6:20 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
620 PM CDT Sat Aug 7 2021

.AVIATION...
00Z TAF Cycle

Showers and thunderstorms are expected to impact the Dalhart,
Guymon and Amarillo TAF sites between 00Z and 04Z Sunday. VFR
conditions will prevail at all three TAF sites through the TAF
forecast period. Winds will mainly be from the south and southwest
5 to 15 knots except east and southeast at Dalhart and Guymon.
Winds will be stronger and more erratic in and near thunderstorms
between 00Z and 04Z Sunday. Low level wind shear will be possible
at the Amarillo TAF site between 08Z and 12Z Sunday.

Schneider

&&

.PREV DISCUSSION... /Issued 204 PM CDT Sat Aug 7 2021/

SHORT TERM...This afternoon through Tomorrow...

Closely watching surface obs and satellite trends this afternoon
as strong to severe thunderstorms are possible this afternoon into
the early evening hours for a good portion of the Panhandles.

Latest obs as we go into the early afternoon hours shows
widespread Td values ranging from the mid 50s in the west to
lower and mid 60s in the east. Although not an abundant amount of
moisture, especially aloft in the vertical profiles, there should
be suffice moisture for showers and thunderstorms to develop.
Also watching a cold front now entering the far western Oklahoma
Panhandle where surface convergence ahead of the front is noted in
the northwestern Panhandles with some light showers that did
develop along the boundary back in the late morning hours.
Further aloft and back to the west, a H500 perturbation continues
to move SE into northern NM where Cu's are starting to develop
across parts of the Sangre de Cristos range.

Going further into the afternoon hours, latest hi-res guidance
in-conjunction with obs trends indicate storms will likely develop
across the northwest Panhandles as the main H500 perturbation
will assist to advect a good, but rather narrow corridor of
theta-e values north into the north central Panhandles. In-
conjunction with a 1.5 PVU wall displacing to the SE just ahead of
the main perturbation, this will help to amplify the main trough
as it move towards the Panhandles. As a result, an increase of
effective shear to values around 30-35 kts across the northwest
and north central Panhandles should take place. This will help to
develop more organized convection just ahead of the main cold
front. In particular, between 21Z and 00Z Sunday will be the time
window where the highest chances of SB convection is possible.
Mean CAPE values of 1000-1500 J/kg between latest data shows
suffice instability for thunderstorms to develop. Although better
ingredients for thunderstorms will mainly confined north of the
Panhandles, the previously indicated time window will be most
ideal for multi-cell and even a chance of some transient
supercells to initially develop from an area from Adrian NE
towards Eva and moves east throughout the afternoon and early
evening hours. Strong to severe storms will be possible. Damaging
wind gusts will be the main hazard as DCAPE values approach 2000
J/kg in some locations ahead of the front. Some large hail is also
possible, especially if rotating updrafts in transient supercells
can get established early on. LCL heights on average will be over
2000 m across all of the Panhandles where deep inverted-V
profiles also support damaging wind gusts.

Continuing past 02-03Z, further east into the eastern Panhandles,
latest log-p profiles shows a prominent cap in place.
Thunderstorms will be possible across the eastern Panhandles later
this evening. However, unless generated from a progressive
outflow boundary and/or cold pool, storms later this evening
should remain elevated and remain below severe limits, but will
watch trends closely. Storms should diminish and/or exit the
Panhandles by 06Z Sunday.

Another hot day in store for the Panhandles tomorrow with dry
conditions returning. High temperatures will range from the lower
90s to near 100 degrees.

Meccariello

LONG TERM...Sunday night through Friday

An upper ridge will build in over the Panhandles Sunday night
through Tuesday. Shortwave trough expected to push across the
Panhandles late Tuesday and Tuesday night. Scattered convection
possible across the forecast area late Tuesday afternoon through
Tuesday night which may linger into Wednesday morning.
Perturbations associated with upper trough Wednesday afternoon
into Wednesday night will allow for another round of scattered
convection across much of the Panhandles. Continued shortwave
troughing across the central Plains states into the Panhandles
late next week will allow for additional rounds of convection late
Thursday into Thursday night and again Friday afternoon into
Friday night.

Lee surface trough across eastern Colorado and eastern New Mexico
Sunday night into Monday will allow for much warmer or hot
conditions with downsloping southwesterly winds early this week.
Surface low over eastern Colorado Monday night will track
southward and approach the Panhandles as a cold front pushes south
and east across Kansas and Colorado by Tuesday. Cold front
forecast to push into the northern Panhandles Tuesday morning and
then become stationary or quasi-stationary across the northwest
half of the forecast area by Tuesday evening. Another frontal
boundary pushes south and east and approaches the Panhandles late
next week. After above normal temps Monday, near normal conditions
are expected by late next week.

Schneider

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

11/7
Hazardous weather outlook, Aug 7, 4:07 PM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Amarillo TX
407 PM CDT Sat Aug 7 2021

OKZ001>003-TXZ001>020-317-081100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
407 PM CDT Sat Aug 7 2021

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms are possible this afternoon and tonight across most
of the Oklahoma and Texas Panhandles. A few storms may become
strong to severe, with large hail to around the size of quarters
and damaging winds of 60 to 70 mph the primary hazards. A Severe
Thunderstorm Watch is in effect until 9 PM for the Oklahoma
Panhandle and most of the northern Texas Panhandle.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will be possible Tuesday evening through Friday
across most of the Oklahoma and Texas Panhandles. Any storms that
develop are expected to remain below severe levels at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation expected through this evening.

Schneider

In the hours before

Special weather statement, Aug 7, 6:41 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Amarillo TX
641 PM CDT Sat Aug 7 2021

TXZ017-080015-
Randall TX-
641 PM CDT Sat Aug 7 2021

...A strong thunderstorm will impact portions of northwestern Randall
County through 715 PM CDT...

At 641 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Bushland, or 10 miles northwest of Canyon, moving east
at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Amarillo, Canyon, Umbarger and Mescalero Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3518 10216 3518 10184 3492 10184 3491 10216
TIME...MOT...LOC 2341Z 270DEG 20KT 3508 10206

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

LFM
Special weather statement, Aug 7, 6:45 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Amarillo TX
645 PM CDT Sat Aug 7 2021

OKZ002-080015-
Texas OK-
645 PM CDT Sat Aug 7 2021

...A strong thunderstorm will impact portions of southwestern Texas
County through 715 PM CDT...

At 645 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Goodwell, or 13 miles west of Guymon, moving east
at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Guymon, Goodwell and Optima.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Oklahoma.

&&

LAT...LON 3652 10198 3677 10198 3679 10130 3652 10126
TIME...MOT...LOC 2345Z 263DEG 25KT 3668 10173

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

LFM
Special weather statement, Aug 7, 6:47 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Amarillo TX
647 PM CDT Sat Aug 7 2021

TXZ001-002-006-007-080015-
Hartley TX-Sherman TX-Dallam TX-Moore TX-
647 PM CDT Sat Aug 7 2021

...A strong thunderstorm will impact portions of southwestern
Sherman, southeastern Dallam, northwestern Moore and northeastern
Hartley Counties through 715 PM CDT...

At 646 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Dalhart, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dalhart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Texas.

&&

LAT...LON 3592 10249 3612 10250 3620 10203 3593 10199
TIME...MOT...LOC 2346Z 263DEG 25KT 3604 10239

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

LFM
Special weather statement, Aug 7, 7:14 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Amarillo TX
714 PM CDT Sat Aug 7 2021

OKZ002-080045-
Texas OK-
714 PM CDT Sat Aug 7 2021

...A strong thunderstorm will impact portions of Texas County through
745 PM CDT...

At 714 PM CDT, Doppler radar was tracking a strong thunderstorm over
Optima, or 7 miles east of Guymon, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Guymon, Hooker, Goodwell, Texhoma, Tyrone, Optima, Hardesty, Hough,
Baker and Adams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

&&

LAT...LON 3650 10095 3650 10192 3651 10192 3667 10195
      3700 10142 3700 10094
TIME...MOT...LOC 0014Z 266DEG 16KT 3672 10136

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

LFM
Local storm report, Aug 7, 7:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
743 PM CDT SAT AUG 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND GST     6 E AMARILLO            35.22N 101.72W
08/07/2021  M58 MPH          POTTER             TX   ASOS

            ASOS STATION KAMA AMARILLO (ASOS).

&&

TLH
Special weather statement, Aug 7, 7:46 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
746 PM CDT Sat Aug 7 2021

OKZ002-003-TXZ002>005-080115-
Texas OK-Beaver OK-Sherman TX-Ochiltree TX-Hansford TX-Lipscomb TX-
746 PM CDT Sat Aug 7 2021

...Strong thunderstorms will impact portions of Beaver, southeastern
Texas, northwestern Lipscomb, northern Hansford, northern Sherman and
northern Ochiltree Counties through 815 PM CDT...

At 745 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Forgan to 3 miles
southwest of Boyd to 16 miles north of Sunray. Movement was east at
45 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Perryton, Beaver, Booker, Forgan, Hardesty, Knowles, Elmwood, Adams,
Farnsworth, Boyd, Waka, Floris, Bryans Corner, Baker, Mocane, Turpin
and Balko.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

&&

LAT...LON 3671 10028 3629 10056 3625 10213 3657 10159
      3663 10136 3698 10098 3700 10085 3700 10006
TIME...MOT...LOC 0045Z 265DEG 39KT 3698 10065 3667 10087 3625 10175

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

LFM

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:04 PM CDTSevere Thunderstorm WarningAMAPotter, Randall56 min
Aug 7, 7:16 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman44 min
Aug 7, 7:31 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson33 min
Aug 7, 7:46 PM CDTSpecial Weather StatementAMAHansford, Sherman29 min
Aug 7, 8:02 PM CDTSpecial Weather StatementAMAMoore28 min
Aug 7, 8:57 PM CDTSpecial Weather StatementAMAOchiltree63 min
Aug 7, 9:50 PM CDTSpecial Weather StatementAMAHutchinson55 min
Aug 7, 9:53 PM CDTSevere Thunderstorm WarningAMAHartley26 min
Aug 7, 10:09 PM CDTSpecial Weather StatementAMALipscomb36 min
Aug 7, 10:22 PM CDTSpecial Weather StatementAMAMoore38 min
Aug 7, 10:42 PM CDTSpecial Weather StatementAMAGray63 min
Aug 7, 10:46 PM CDTSevere Thunderstorm Warning Considerable damage threatAMACarson, Gray, Hutchinson, Roberts59 min
Aug 7, 11:24 PM CDTSpecial Weather StatementAMAHansford, Hutchinson36 min
Aug 7, 11:42 PM CDTSpecial Weather StatementAMAGray33 min
Aug 8, 12:06 AM CDTSpecial Weather StatementAMACarson, Roberts24 min
Aug 8, 12:29 AM CDTSpecial Weather StatementAMAHemphill46 min
Aug 8, 12:51 AM CDTSpecial Weather StatementAMAGray24 min
Aug 7, 7:14 PM CDTSpecial Weather StatementAMATexas31 min
Aug 7, 8:35 PM CDTSpecial Weather StatementAMABeaver25 min
Aug 7, 9:38 PM CDTAreal Flood AdvisoryAMATexas3 hr
Aug 7, 9:58 PM CDTSpecial Weather StatementAMATexas32 min
Aug 7, 11:18 PM CDTSpecial Weather StatementAMABeaver27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.